# SDR CALA2025091608963

- Difficulty date: September 12, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 71,102 hours, 31,585 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: No Discrepancy
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

BIRDSTRIKE ON T/O LEFT WINDSCREEN HOT BRAKES FROM RTO 440 DEGREES.   ACP BIRDSTRIKE PER AMM 05-51-14-200-803.  ACP'D BIRDSTRIKE INSP OF AIRFRAME AND ENGS PER AMM 05-51-14. NO DAMAGE NOTED.
